# SDR SIMA2018121705011

- Difficulty date: December 5, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 33,941 hours, 28,679 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Angle
- Part number: 14567034002
- Condition: Cracked
- Location: Wng/Bdy Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LOWER #4 WING TO FUSELAGE SUPPORT ANGLE. HAS 2" CRACK ON THE FWD END. -C/A-REPAIRED IAW SRM 57-20-01.
